Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 121, Number 1
HTML articles powered by AMS MathViewer

Hankel matrices
Harold Widom PDF
Trans. Amer. Math. Soc. 121 (1966), 1-35
On the Wedderburn principal theorem for commutative power-associative algebras
Robert L. Hemminger PDF
Trans. Amer. Math. Soc. 121 (1966), 36-51
A generalisation of Eberlein’s integral over function space
V. L. N. Sarma PDF
Trans. Amer. Math. Soc. 121 (1966), 52-61
On Ree’s series of simple groups
Harold N. Ward PDF
Trans. Amer. Math. Soc. 121 (1966), 62-89
Operator limit theorems
Norton Starr PDF
Trans. Amer. Math. Soc. 121 (1966), 90-115
The Martin boundary for random walk
P. Ney and F. Spitzer PDF
Trans. Amer. Math. Soc. 121 (1966), 116-132
Szegö functions on a locally compact Abelian group with ordered dual
I. I. Hirschman PDF
Trans. Amer. Math. Soc. 121 (1966), 133-159
Flat chains over a finite coefficient group
Wendell H. Fleming PDF
Trans. Amer. Math. Soc. 121 (1966), 160-186
Structure and representations of noncommutative Jordan algebras
Kevin McCrimmon PDF
Trans. Amer. Math. Soc. 121 (1966), 187-199
Limit theorems for Markov processes
S. R. Foguel PDF
Trans. Amer. Math. Soc. 121 (1966), 200-209
The Hahn-Banach theorem for finite dimensional spaces
William E. Bonnice and Robert J. Silverman PDF
Trans. Amer. Math. Soc. 121 (1966), 210-222
A torsion theory for Abelian categories
Spencer E. Dickson PDF
Trans. Amer. Math. Soc. 121 (1966), 223-235
The entropy of Chebyshev polynomials
R. L. Adler and M. H. McAndrew PDF
Trans. Amer. Math. Soc. 121 (1966), 236-241
Künneth formulas for bordism theories
Peter S. Landweber PDF
Trans. Amer. Math. Soc. 121 (1966), 242-256
A lattice-point problem
Burton Randol PDF
Trans. Amer. Math. Soc. 121 (1966), 257-268
Bounds for dimensions of odd order nonsingular immersions of $RP^{n}$
Haruo Suzuki PDF
Trans. Amer. Math. Soc. 121 (1966), 269-275